MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3.5MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3.5MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis of the device revealed that the delivery wire was broken/fractured.In addition the delivery wire proximal contact was detached and the delivery wire kinked/bent likely due to handling.During functional evaluation resistance was encountered when the coil was advanced through the introducer sheath.Information available indicated that the target device was confirmed to be in good condition prior to use.Based on the information currently available, the delivery wire damages as well as the observed break are due to handling during use limiting the target performance.An assignable cause of handling damage was assigned to this investigation.
 
Event or Problem Description
Device analysis of the returned device, revealed that the coil delivery wire was broken/fractured.There was no impact to the patient.

Brand Name
TARGET 360 ULTRA 3.5MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6520810
Report Number3008881809-2017-00127
Device Sequence Number1201960
Product Code HCG
UDI-Device Identifier04546540714756
UDI-Public(01)04546540714756(17)190731(10)19169798
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberM0035423580
Device Lot Number19169798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2017
Initial Report FDA Received Date04/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN)